# SDR ASOA2015121514265

- Difficulty date: December 15, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 319
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO INSTALLING FASTENERS ON FLANGE OF FRAME 319.00 WHICH WERE REMOVED DUE TO CORROSION.  MECHANIC FOUND CRACK AT VERY CORNER FASTENER HOLE.  COMPLIED WITH EA 20-2015-363 P1.  RECEIVED AND COMPLIED WITH FINAL EA 20-2015-363.  RECEIVED AND COMPLIED WITH ECTC EA 20-2015-363.
